Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed TB in L Spine. SGOT and SGPT unsatisfying?

My father was diagnosed TB in L Spine . Doctors advised the Dots. After the four months we get a followup MRI which shows that the Disease was increased and the pain was unbearable. The doctors have changed the DOTs with AKT4. After taking the AKt4 for last 5 monts and 10 day we gone for a LFT. the report Shows SGOT (AST) 585.44 and the reference range is 3 - 38 and SGPT 320.82 and the refference range is 5 - 41. Please tell me what should i do. Shabir Ahmad
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello Shabir Ahmed and thanks for the query
High Liver enzymes is the most common side effect of Anti tubercular drugs. We must watch for LFT every monthly while taking these drugs and accordingly starts liver tonic and folic acids.
Now with present reports your father's SGOT and SGPT are high as 10 times. Stop the medication like isoniazid and wait while the enzymes came back normal. You can again start it or replace it with other medication when enzymes value reduces. Consult your doctor for that.
Also you needs to be investigated for Hepatitis, if it is positive you should stop all the medications immediately.
Start some liver tonic and drink plenty of water and green vegetables. Finally Consult your doctor and follow his advises and changes in treatment.
Best Wishes
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor